# SDR SWAA2024111452051

- Difficulty date: October 22, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N8732S
- Make and model: Boeing 737-8
- Aircraft serial: 42551
- Aircraft time: 12,518 hours, 5,867 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT L7-017: AFT CARGO COMPARTMENT FLOOR PANEL 140EF HAS CORROSION AT FASTENER HOLES ALONG PANEL EDGES<[01] VERIFIED FABRICATING AFT CARGO FLOOR PANEL 140EF TO BE OUT OF LIMITS EXCEEDS MORE THAN 3.0 IN. IN LENGTH. VERIFIED MATERIAL FOR NEW AFT CARGO FLOOR PANEL 140EF TO BE 2024-T3-.071 A263951. FABRICATED NEW 140EF FLOOR PANEL IAW SRM 53-00-53-1A-1 AMM 51-21-41-370-803 AMM 51-21-72-370-804 SRM 53-60-53-0I-1;[02] VERIFIED ITEM 1  AUDIT C/W
